# SDR CA970916009

- Difficulty date: June 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Gulstm G159
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Chafed
- Location: Hyd Transmitter
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CREW REPORTED HYDRAULIC PRESSURE  LOW LIGHT ON.  CRACKED LINE ON HYDRAULIC LOW PRESS TRANSMITTER.   REPLACED.
